# SDR SWIA202157679

- Difficulty date: March 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Slat Canister
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FUEL TANK, INSIDE PNL 551AB, FWD INBD BAY HAS A CRACK ON THE SLAT CANISTER BRACKET (MARKED)     (C-CHECK RO 4/21/2021)    PERFORMED REPAIR TO LH SLAT CANISTER SLAT TRACK 1-3 REF ALL STEPS OF REO 670-57-42-577 REV--, DATED 2016-12-02. COMPLIED WITH TASK CARD 51-900-1002-SKY, 28-900-1000-SKY AND 27-900-1009-SKY. NO LEAKS NOTED. ALL CHECKS GOOD. SEE CONTINUE CARD FOR DETAILS.
